Can you take Zyrtec with blood pressure medication?
It depends on the individual. Some people have an issue with Zyrtec causing tachycardia (very fast pulse), especially when they have other issues such as high blood pressure. If you are taking it and find this is a problem, you should consult your doctor.
I know Gaba helps you sleep better but can you take it if you are taking high blood pressure medication?
Many people take ibuprofen with blood pressure medicine. However, there are many different blood pressure medicines. There are a few reasons why some people should not take ibuprofen. So, in answer to your question, Yes I can take ibuprofen with blood pressure medication. However, whether or not you should is a question you should ask your doctor.
I have prescription medication for High Blood Pressure it actually expired in 2012 l have kept the pills at room tempature in medicine cabinet . I went to take an physical today and my blood pressure was up 160/105 . Can l take the medication to lower my pressure . What other ways can l lower my blood pressure fast so l can complete my physical examination
When you discontinue blood pressure lowering medication, your body will naturally respond with a rise in blood pressure back to whatever levels would be present without the drug. Most blood pressure lowering medication has a dose-dependent effect. It thus can be eased off gradually, allowing you to take other measures to lower your blood pressure. If your blood pressure was high enough that you needed drugs, it is necessary to take other measures to lower…
You should not take Viagra with any other blood pressure medication, including metoprolol, without the express permission of a doctor. It could lead to a dangerous drop in blood pressure. Viagra was initially created to be a blood pressure medication, and during testing it was found that one of its side effects was to help with erectile dysfunction.
Does taking high blood pressure medication if you do not have high blood pressure offer any protective benefit?
Common Causes of Uncontrollable High Blood Pressure: Uncontrollable high blood pressure can be caused by number of reasons. If the person is taking medications for other conditions, these may be conflicting with the blood pressure medications. Cold medications, drinking alcohol, drugs can also raise blood pressure. Even some foods, such as grapefruit, or certain vitamin or herbal supplements may cause blood pressure medication to not work effectively. Another reason blood pressure medication may not be…
"High blood pressure medication" is virtually meaningless. There are several categories of medicines used to treat hypertension, all of which work differently; within each category there are multiple compounds. We'd need to know the specific medication that's being used in order to begin to answer this.
Echinacea may cause increased Blood Pressure in people who are on certain Blood Pressure medications. You should consult your Doctor about your particular case. Echinacea may on the other hand help to stabilize or lower your blood pressure if you are not taking these particular medications that are effected.
It will, to an extent, due to its calming euphoric effects. It's not recommended to take in place of regular blood pressure medications. I believe it does, because when you withdrawal from opiates, your blood pressure rises. This could be due to anxiety, however. Stick with blood pressure meds, trust me.
Asking questions is the key here. Call your doctor or the physician who perscribes your blood pressure medication. You may get one of the nurses, but they should still be able to answer your question. Just ask them which cold medicines are safe to take with the perscription you are currently on. It'll only take a minute, and at least you know what you can and can't take. They'll be glad to help you out…